Skip to main content
padlock icon - secure page this page is secure

Isoniazid Induced Metabolic Acidosis and Renal Dysfunction in an Elderly Patient with Chronic Renal Disease

Buy Article:

$68.00 + tax (Refund Policy)

Metabolic acidosis is one of the common manifestations of Isoniazid toxicity but rare with normally used doses of the drug. Among anti tubercular drugs, rifampicin, streptomycin and capreomycin are commonly implicated in renal injury. Here we report the first case of metabolic acidosis and renal injury caused by isoniazid at normal prescribed dose.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: Isoniazid; metabolic acidosis; renal dysfunction

Document Type: Research Article

Publication date: April 1, 2016

More about this publication?
  • Current Drug Safety publishes frontier reviews on all the latest advances on drug safety. The journal's aim is to publish the highest quality review articles in the field. Topics covered include: adverse effects of individual drugs and drug classes, management of adverse effects, pharmacovigilance and pharmacoepidemiology of new and existing drugs, post-marketing surveillance. The journal is essential reading for all researchers and clinicians involved in drug safety.
  • Editorial Board
  • Information for Authors
  • Subscribe to this Title
  • Ingenta Connect is not responsible for the content or availability of external websites
  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more